Research

The Maxwell stability criterion in pseudo-energy models of kink banding


Reference:

Hunt, G. W., Peletier, M. A. and Wadee, M. A., 2000. The Maxwell stability criterion in pseudo-energy models of kink banding. Journal of Structural Geology, 22 (5), pp. 669-681.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHunt, G. W., Peletier, M. A. and Wadee, M. A.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13190

Export

Actions (login required)

View Item